# SDR UALA2011041101760

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,998 hours, 10,785 cycles
- Engine: Pwa PW4052
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG OVERHEAT LOOP 2 STATUS MSG.  FOUND UPPER FWD OVHT DET LOOP OPEN.  REPLACED LOOP, CHECKS OKAY.
